MAUDE Adverse Event Report: COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 60ENY
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when they attached the syringe to the tubing and went to flush it with the milk that it would not flush.They had to change to another tubing that did work.This was not a situation where the tubing was already infusing.They also have found that it did not matter whether they were using breastmilk or formula, they can not flush anything through the tubing.This is before they attached it to the feeding tubing.There was no patient injury.

Brand Name
EXT SET BIFURCATED 60 ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10136289
Report Number9612030-2020-02493
Device Sequence Number3866735
Product Code PIF
UDI-Device Identifier10884521212091
UDI-Public10884521212091
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ENY
Device Catalogue Number60ENY
Device Lot Number1922519964
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/09/2020
Patient Sequence Number1